EconPapers    
Economics at your fingertips  
 

Existence of Periodic Fixed Point Theorems in the Setting of Generalized Quasi‐Metric Spaces

Chi-Ming Chen, Erdal Karapınar and Vladimir Rakočević

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: We introduce the notions of (α − ϕ − ψ)‐weaker Meir‐Keeler contractive mappings and (α − φ)‐stronger Meir‐Keeler contractive mappings. We discuss the existence of periodic points in the setting of generalized quasi‐metric spaces. Our results improve, extend, and generalize several results in the literature.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/353765

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:353765

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:353765